# SDR SIMA201912274001

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,186 hours, 33,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 69107
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACKS NR 2 AND 3 LOW, LIGHTS SHUT OFF AFTER APPOX 10 SECONDS.  REMOVED AND REPLACED THE NR 2 BATTERY.  OPS CHECKED GOOD IAW AMM 33-50-04. REMOVED AND REPLACED NR 3 BATTERY, OPS CHECKED GOOD IAW AMM 33-50-04.
